Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 8, 2018Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2018, 9:35 PM EDT for Peach County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 9:35 PM EDT (01:35 UTC)
Expired
Aug 8, 2018, 10:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Peach County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WWUS82 KFFC 090135
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT WED AUG 8 2018
 
GAZ081-094-095-090200-
Peach GA-Houston GA-Crawford GA-
935 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...NORTHERN
HOUSTON AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL 1000 PM EDT...

At 935 PM EDT...a strong thunderstorm was over Powerville, or near
Fort Valley...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Fort Valley, Warner Robins, Centerville, Byron, Powerville, Houston
Lake, Miami Valley and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3256 8388 3267 8387 3269 8370 3268 8367
      3268 8365 3267 8363 3249 8364
TIME...MOT...LOC 0135Z 287DEG 8KT 3260 8382 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:30 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 8, 7:30 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Wed Aug 8 2018

.PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/

SHORT TERM /Tonight through Thursday Night/...

While weak surface high pressure is in control, there is plenty of
showers and thunderstorms across TN down through north AL moving
eastward this afternoon. This is all in association with a
shortwave/weak troughing in the mid-levels. There is plenty of
available instability and moisture across our region, thus we
anticipate this activity to move through north GA through the
remainder of the afternoon/evening.  While the effective shear is
weak, it might be enough to see an organized line develop. Based on
the cold pools and looking at Q vectors analysis, if a line develops
late this afternoon, the outflows could drive a faster storm motion
further to the SE. This would then bring some of the activity across
east central GA later this evening. We will have to monitor the
mesoanalysis as we progress through the afternoon. Given this, there
is still quite a bit of uncertainty in regards to storm coverage and
timeline. Storms could become strong to severe with damaging winds,
frequent lightning, small hail and heavy rain being the main
impacts. Most of the activity should shift east of the area by
tonight.

A brief reprieve in precipitation activity is expected overnight
with afternoon showers and thunderstorms expected again tomorrow
afternoon/evening.  A front draped across KY will try to drop south
Thursday night, eventually becoming stalled along the northern tier
of GA Friday morning.

Temperatures will be hot and humid again Thursday afternoon with
heat indices around 101-104 in SE GA, just below heat advisory
criteria.

26

LONG TERM /Friday through Wednesday/...

The long term period begins with a broad trough over the eastern
US and higher pressure to our south, putting us in nearly zonal
flow with a front draped across the area. This front will provide
forcing for showers and thunderstorms in the afternoon and evening
across the area. While the front lingers and stalls across the
area, a developing shortwave to our west on Friday will push into
the area on Saturday/Sunday. The additional forcing leading will
likely lead to more widespread showers and thunderstorms in the
afternoon and evening on Saturday and Sunday. Meanwhile, a pocket
of energy moving through the base of the aforementioned trough
will eventually become a cutoff low centered over the Ohio Valley
on Sunday, pushing a cold front across the area most likely on
Monday/Tuesday.

Instability will also be present every afternoon/evening leading to
chance and likely pops across the area through Monday. PWATS through
that time frame are forecast to be in the 1.7 to 2 inch range, so
heavy rain will also be possible with any storms in addition to
damaging wind gusts and frequent lightning.

Although there are still timing differences between the GFS and
ECMWF on the frontal passage, eventually that front pushes through
the area and brings in some drier air. The GFS is just slightly
faster than the ECMWF, pushing the drier air in on Monday
afternoon opposed to much later on Monday into Tuesday. Overall,
Tuesday and Wednesday are shaping up to be the "driest" days of
the extended, especially for northern areas. PWATs are even
forecast to dip below 1 inch as the drier air filters into the
area!

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s across much of the area with lows in the
uppers 60s and lower to mid 70s.

Reaves

&&

.AVIATION...
00Z Update...
Line of showers and thunderstorms will continue to impact the
northern TAF sites through the early evening hours. May have to
look at expanding the tempo group, depending upon whether the
activity in eastern AL weakens or not. The hi-res models don't
have a great handle on the situation. But, do think some weakening
is possible due to the loss of heating, but not confident that the
activity will diminish greatly in coverage. Winds will remain on
the west side through the period. A bit more convective coverage
is expected tomorrow.

//ATL Confidence...00Z Update...
Med confidence all elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  60  60  50  50
Atlanta         72  88  72  87 /  60  70  60  60
Blairsville     65  82  65  82 /  70  60  50  60
Cartersville    71  88  69  86 /  70  70  60  60
Columbus        73  92  74  90 /  40  50  50  60
Gainesville     71  88  71  86 /  60  60  50  60
Macon           73  91  73  91 /  40  50  40  50
Rome            71  88  70  86 /  70  60  60  60
Peachtree City  72  89  71  88 /  40  60  60  60
Vidalia         75  93  74  92 /  40  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...26
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 9 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Wed Aug 8 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Wed Aug 8 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over north Georgia and increase in coverage as they move south
during the afternoon and evening. Some storms could be strong to
severe with damaging winds, frequent lightning, large hail up to 1
inch in diameter and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 9:04 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
904 PM EDT WED AUG 8 2018

GAZ076-090130-
Jefferson GA-
904 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON COUNTY UNTIL
930 PM EDT...

At 904 PM EDT...a strong thunderstorm was over Louisville...moving
east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Louisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3293 8228 3296 8248 3307 8246 3309 8228
      3305 8229 3295 8227 3293 8227
TIME...MOT...LOC 0104Z 288DEG 11KT 3300 8241

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 9:05 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
905 PM EDT WED AUG 8 2018

GAZ042>044-052>054-090130-
Fayette GA-Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
905 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
SOUTHWESTERN DOUGLAS...NORTHWESTERN COWETA...CARROLL...NORTHEASTERN
HEARD AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 930 PM EDT...

At 905 PM EDT...a line of strong thunderstorms was along a line
extending from Bremen to near Seaton Lake...and moving east at 20
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Carrollton, Peachtree City, Villa Rica, Tyrone, Palmetto,
Temple, Mount Zion, Whitesburg, Roopville, Chattahoochee Hill
Country, Plant Yates, Bill Arp, Seaton Lake, Fairplay, Dunaway
Gardens, Clem, Abilene, Lake Val-Do-Mar and John Tanner State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3370 8514 3370 8513 3369 8513 3369 8512
      3372 8506 3372 8505 3375 8505 3376 8487
      3345 8452 3328 8504 3367 8524
TIME...MOT...LOC 0105Z 263DEG 18KT 3372 8516 3356 8492

WIND...40MPH
Special weather statement, Aug 8, 9:12 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
912 PM EDT WED AUG 8 2018

GAZ089>091-090145-
Chattahoochee GA-Marion GA-Muscogee GA-
912 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
NORTHERN MARION AND SOUTHEASTERN MUSCOGEE COUNTIES UNTIL 945 PM
EDT...

At 910 PM EDT...a strong thunderstorm was over Eelbeck/West Fort
Benning, or 10 miles northeast of Cusseta...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Brantley, Tazewell, Marion Estates, Oakland and Eelbeck/West Fort
Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3237 8477 3250 8480 3253 8469 3252 8468
      3253 8465 3253 8461 3252 8460 3253 8456
      3254 8456 3254 8454 3255 8454 3254 8453
      3255 8445 3254 8445 3252 8443 3236 8443
TIME...MOT...LOC 0110Z 255DEG 13KT 3244 8469

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 9:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EDT WED AUG 8 2018

GAZ069-079-080-090145-
Taylor GA-Upson GA-Talbot GA-
916 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...SOUTHERN
UPSON AND TALBOT COUNTIES UNTIL 945 PM EDT...

At 916 PM EDT...a strong thunderstorm was over Olive Branch, or over
Talbotton...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Woodland, Junction City, Geneva, Howard, Baldwinville,
Prattsburg, Big Lazer Creek Wma, Wesley Church, Olive Branch and Po
Biddy Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3277 8467 3282 8430 3255 8429 3255 8445
      3256 8445 3256 8449 3255 8449 3255 8466
TIME...MOT...LOC 0116Z 262DEG 16KT 3266 8458

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 9:34 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
934 PM EDT WED AUG 8 2018

GAZ059-060-072-073-090200-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
934 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN BALDWIN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER
COUNTIES UNTIL 1000 PM EDT...

At 934 PM EDT...a strong thunderstorm was over Blountsville, or 7
miles north of Gray...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Midway-Hardwick, Meriwether, Ethridge, Bradley,
Allenwood, Haddock, Resseaus Crossroads, Plant Harlee Branch,
Hardwick, Browns Crossing, Stanfordville and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3305 8320 3302 8356 3318 8362 3331 8329
      3322 8326 3321 8326 3320 8327 3319 8327
      3319 8325
TIME...MOT...LOC 0134Z 252DEG 15KT 3312 8351

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 9:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT WED AUG 8 2018

GAZ081-094-095-090200-
Peach GA-Houston GA-Crawford GA-
935 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...NORTHERN
HOUSTON AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL 1000 PM EDT...

At 935 PM EDT...a strong thunderstorm was over Powerville, or near
Fort Valley...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Fort Valley, Warner Robins, Centerville, Byron, Powerville, Houston
Lake, Miami Valley and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3256 8388 3267 8387 3269 8370 3268 8367
      3268 8365 3267 8363 3249 8364
TIME...MOT...LOC 0135Z 287DEG 8KT 3260 8382

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:35 PM EDTSpecial Weather StatementFFCCarroll, Haralson25 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:56 PM EDTSpecial Weather StatementFFCBleckley, Pulaski34 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:33 PM EDTSpecial Weather StatementFFCDade42 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:18 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.